Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 1, 2024, 8:22 PM CDT for Travis County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2024, 8:22 PM CDT (01:22 UTC)
- Expired
- May 1, 2024, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Travis County, TX
The radar
The Ft Hood radar (KGRK), 48 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 9:01 PM CDT | FLASH FLOOD | 2 Wsw Wells Branch, TX | Low water crossing #30 closed at McNeil Drive due to flooding. |
| May 1, 9:07 PM CDT | FLOOD | 4 Sse Jollyville, TX | Some flooding and water on several roads around the Domain and MoPac area. |
| May 1, 9:07 PM CDT | FLASH FLOOD | 4 Wnw Manor, TX | Cameron Rd in NE Austin at Harris Branch Creek near Palmer Lane is flooded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1472 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
302
WGUS54 KEWX 020122
FFWEWX
TXC453-020430-
/O.NEW.KEWX.FF.W.0006.240502T0122Z-240502T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
822 PM CDT Wed May 1 2024
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Travis County in south central Texas...
* Until 1130 PM CDT.
* At 822 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Austin, Pflugerville, Windemere, West Lake Hills, Rollingwood,
Sunset Valley, Camp Mabry and Wells Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3042 9756 3020 9772 3024 9783 3044 9774
3047 9760
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN2 follow-up statements
920
WGUS74 KEWX 020224
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
924 PM CDT Wed May 1 2024
TXC453-020430-
/O.CON.KEWX.FF.W.0006.000000T0000Z-240502T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-
924 PM CDT Wed May 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT THIS
EVENING FOR CENTRAL TRAVIS COUNTY...
At 924 PM CDT, Emergency management reported flooding of several
roads in the vicinity of MoPac Expressway and The Domain. Between 1
and 2 inches of rain have fallen. Flooding impacts will continue,
but no additional rainfall is expected over the next hour. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Austin, Pflugerville, Windemere, West Lake Hills, Rollingwood,
Sunset Valley, Camp Mabry and Wells Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3042 9756 3020 9772 3024 9783 3044 9774
3047 9760
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN095
WGUS74 KEWX 020425
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1125 PM CDT Wed May 1 2024
TXC453-020435-
/O.EXP.KEWX.FF.W.0006.000000T0000Z-240502T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-
1125 PM CDT Wed May 1 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT THIS EVENING FOR
CENTRAL TRAVIS COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 700 AM CDT Thursday for a
portion of south central Texas.
&&
LAT...LON 3042 9756 3020 9772 3024 9783 3044 9774
3047 9760
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 8:00 PM CDT, 22 minutes earlier.
Area forecast discussion, May 1, 8:00 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 800 PM CDT Wed May 1 2024 ...New UPDATE... .UPDATE... Issued at 757 PM CDT Wed May 1 2024 A Severe Thunderstorm Watch is in effect across portions of the I-35 corridor from near Schertz northward through Williamson county, the Hill Country, and portions of the coastal plains through 2 AM CDT. Primary severe weather hazards include damaging winds and large hail. Additionally, locally heavy rainfall will continue and remains the greatest concern tonight with the pre-existing Flood Watch remaining in effect through 7 AM CDT. && .SHORT TERM... (Tonight through Thursday night) Issued at 209 PM CDT Wed May 1 2024 Key Points * Isolated to scattered strong to severe storms are possible this afternoon through tonight with wind and hail the main threats. Isolated tornado can't be ruled out. * Heavy rainfall and flooding will possible for the eastern two- thirds of the area. * Flood Watch has been issued for portions of the Hill Country, I35 corridor, and Coastal Plains. Mostly cloudy skies prevail across South-Central Texas this afternoon with temperatures in the 70s to lower 80s. Winds remain out of the southeast with speeds near 10-15 mph on average. Starting to see an uptick of shower activity across the area and as we progress into the afternoon, high-res model guidance is all consistently showing this activity growing in coverage and intensity. Some of this should bring some locally heavy rainfall and the possibility of a strong storms this afternoon and evening. The WRF/ARW suite of the high res models are much more bullish with rain amounts than the HRRR with some values near 5-7 inches in isolated places this afternoon. The 18z HRRR shows some pockets of 1-3 inches with the afternoon activity and think this solution should be the most favored one. However, even with the light returns on radar, activity is very efficient rain producers given PW values near 2 inches which is off nearly unheard of for this time of year. The focus for shower and thunderstorm activity late this evening and overnight will be out west as convection in West Texas possibly moves into the northern two-thirds of the area. Could see some severe storms with this activity with wind gusts then hail as the main risks. Heavy rainfall will also be possible with this activity with additional rainfall totals of 1-3 inches likely with some possible isolated higher amounts. We issued a Flood Watch earlier for portions of the Hill Country, I35 corridor, and Coastal Plains through 7 AM. Given this moist airmass it will not take much to produce heavy rainfall and will likely see some locations see isolated amounts near 5 inches and this could produce some flash flooding. All activity should be mostly east of the forecast area after 10 AM tomorrow with just some possible very isolated activity continuing tomorrow during the day. Highs tomorrow will be in the 80s for most areas with some mid 90s near the Rio Grande. Lows tonight and tomorrow night will be in the middle 60s to middle 70s. && .LONG TERM... (Friday through Wednesday) Issued at 209 PM CDT Wed May 1 2024 A shallow upper level trough over the southwest will keep southwesterly flow over TX through the end of the week. A series of shortwave troughs will move through this pattern. Combined with daytime heating this will generate chances for showers and thunderstorms each afternoon and evening Friday and Saturday. Sunday the upper pattern will become progressive and the trough will push into west TX. This will mean chances for convection through the day Sunday. None of this activity looks strong nor any rainfall excessive. A low amplitude ridge will push up from the Gulf bringing dry weather. This ridge will settle over the region for the first half of next week. This will lead to warming temperatures with highs reaching the lower to middle 90s over the eastern half of the CWA and upper 90s to near 105 over the west. && .AVIATION... (00Z TAFS) Issued at 617 PM CDT Wed May 1 2024 Low confidence continues regarding the exact placement and timing of rain showers and convection over the first 8 hours or so in the TAF period, mainly at the I-35 sites (KAUS, KSAT, KSSF). KDRT best chance for any convection is early in the period. Primarily MVFR to IFR conditions are expected throughout the overnight into Thursday morning at the sites but pockets of VFR and LIFR will be possible at times. Expect for conditions to improve to VFR levels at all sites from Thursday afternoon into Thursday evening. Winds outside from convective influences should remain around 12 knots or less. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 83 71 86 / 70 50 20 20 Austin Bergstrom Intl Airport 68 83 71 85 / 70 40 20 20 New Braunfels Muni Airport 69 84 72 87 / 70 30 10 20 Burnet Muni Airport 68 82 70 84 / 80 30 20 20 Del Rio Intl Airport 75 95 76 97 / 30 10 0 30 Georgetown Muni Airport 68 82 71 84 / 80 50 20 20 Hondo Muni Airport 68 83 70 89 / 70 20 10 20 San Marcos Muni Airport 68 84 71 86 / 70 40 10 20 La Grange - Fayette Regional 71 83 73 85 / 70 50 20 20 San Antonio Intl Airport 70 83 72 87 / 70 30 10 20 Stinson Muni Airport 71 84 73 89 / 60 30 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Thursday for Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales- Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Travis- Williamson-Wilson. && Short-Term...Brady Long-Term...05 Aviation...Brady
Hazardous weather outlook, May 1, 7:56 PM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 756 PM CDT Wed May 1 2024 TXZ171>173-183>194-202>209-217>225-228-030100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 756 PM CDT Wed May 1 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Flood Watch is in effect for the eastern half of South Central Texas through 7am Thursday. A few locations within the watch may see upwards of 5 inches of rain by tomorrow morning. A Severe Thunderstorm Watch is in effect through 2 AM CDT across portions of the I-35 corridor from Schertz northward through Williamson county, Hill Country, and the coastal plains. Strong to severe thunderstorms and locally heavy rains are expected this evening through tonight. The main threats are damaging wind gusts, large hail, and flooding. A tornado or two is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch is in effect for the eastern half of South Central Texas through 7am Thursday. A few locations within the watch may see upwards of 5 inches of rain. Chances of thunderstorms continue Thursday through Sunday. Strong to severe thunderstorms and heavy rains cannot be ruled out, mainly Thursday and Friday. An early season round of hot temperatures is expected for the middle part of next week. Highs will climb into the mid 90s with highs in the 100-105 range over the Rio Grande Plains looking more likely. Heat products may be needed Tuesday- Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 1, 6:09 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
609 PM CDT Wed May 1 2024
TXZ188>190-020000-
Blanco TX-Gillespie TX-Kendall TX-
609 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southwestern Blanco,
southeastern Gillespie and northeastern Kendall Counties through 700
PM CDT...
At 609 PM CDT, Doppler radar was tracking a strong thunderstorm over
Flugrath, or near Blanco, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blanco, Johnson City, Stonewall, Rocky Creek, Flugrath, Hye, Albert,
LBJ State Park, and LBJ National Historical Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2998 9844 3003 9867 3035 9868 3029 9830
TIME...MOT...LOC 2309Z 190DEG 17KT 3009 9853
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RUNYENSpecial weather statement, May 1, 7:13 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
713 PM CDT Wed May 1 2024
TXZ190-191-020100-
Blanco TX-Hays TX-
713 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of northwestern Hays
and central Blanco Counties through 800 PM CDT...
At 712 PM CDT, Doppler radar was tracking a strong thunderstorm near
Johnson City, or 7 miles northeast of Blanco, moving northeast at 10
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Mountain, Johnson City, Payton, Henly, Pedernales Falls State
Park, and Cypress Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3030 9808 3028 9808 3006 9832 3017 9852
3045 9837
TIME...MOT...LOC 0012Z 215DEG 10KT 3020 9837
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RUNYENSpecial weather statement, May 1, 7:22 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Austin/San Antonio TX
722 PM CDT Wed May 1 2024
TXZ192-020100-
Travis TX-
722 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southeastern Travis
County through 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm over
Onion Creek, or near Austin Bergstrom Int Airport, moving northeast
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Pflugerville, Tanglewood Forest, Windemere, Austin Bergstrom
Int Airport, Manor, Rollingwood, Mustang Ridge, Onion Creek, Hornsby
Bend, Manchaca, Sunset Valley, San Leanna, Webberville, Creedmoor,
Garfield, Maha, Wells Branch, Del Valle, and Pilot Knob.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3031 9743 3020 9750 3005 9768 3014 9786
3048 9766
TIME...MOT...LOC 0021Z 218DEG 17KT 3015 9775
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 1, 8:15 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
815 PM CDT Wed May 1 2024
TXZ173-192>194-020200-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
815 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of Williamson, eastern
Travis, northwestern Bastrop and northwestern Lee Counties through
900 PM CDT...
At 815 PM CDT, Doppler radar was tracking a strong thunderstorm near
Manor, or near Pflugerville, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Serenada, Anderson Mill, Austin Bergstrom Int
Airport, Windemere, Leander, Hutto, Manor, West Lake Hills, Liberty
Hill, Rollingwood, Jarrell, and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3073 9727 3046 9715 3056 9697 3054 9692
3012 9759 3026 9786 3089 9785 3091 9783
3091 9781
TIME...MOT...LOC 0115Z 216DEG 24KT 3036 9763
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, May 1, 8:17 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Wed May 1 2024
TXZ172-173-190>192-020200-
Blanco TX-Williamson TX-Hays TX-Burnet TX-Travis TX-
817 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southwestern
Williamson, northwestern Hays, northwestern Travis, northeastern
Blanco and south central Burnet Counties through 900 PM CDT...
At 817 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Pedernales Falls State Park, or 11 miles north of
Dripping Springs, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cedar Park, Dripping Springs, Leander, Lakeway, Lago Vista, Bee Cave,
Hudson Bend, The Hills, Spicewood, Oatmeal, Cypress Mill, Pedernales
Falls State Park, Smithwick, Mansfield Dam, Jonestown, Briarcliff,
Point Venture, Volente, and Brushy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3017 9812 3030 9830 3072 9809 3055 9774
TIME...MOT...LOC 0117Z 218DEG 21KT 3034 9813
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Flash Flood Warning | EWX | Blanco | 6 hr |
| May 1, 7:13 PM CDT | Special Weather Statement | EWX | Blanco | 47 min |
| May 1, 7:22 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| May 1, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 55 min |
| May 1, 7:50 PM CDT | Areal Flood Advisory | EWX | Travis | 115 min |
| May 1, 8:15 PM CDT | Special Weather Statement | EWX | Travis, Williamson | 45 min |
| May 1, 8:17 PM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 118 min |
| May 1, 8:17 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 1, 8:54 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| May 1, 8:56 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 1, 9:21 PM CDT | Special Weather Statement | EWX | Gillespie | 54 min |
| May 1, 9:53 PM CDT | Special Weather Statement | EWX | Llano | 52 min |
| May 1, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 22 min |
| May 1, 10:44 PM CDT | Special Weather Statement | EWX | Burnet | 31 min |
| May 1, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 2, 12:03 AM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 2, 12:17 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 28 min |
| May 2, 12:23 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 102 min |
| May 2, 12:38 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 67 min |
| May 2, 1:19 AM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 2, 2:18 AM CDT | Special Weather Statement | EWX | Williamson | 42 min |
| May 2, 2:53 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.